MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE Fixed Wire; dilator, esophageal

BOSTON SCIENTIFIC CORPORATION CRE Fixed Wire; dilator, esophageal
Model Number M00558380
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used in the esophagus during a dilation procedure to treat stricture performed on (b)(6)2026.During the procedure, the dilatation balloon would not deflate after dilation.The gastroscope was withdrawn with the balloon remaining partially inflated.Once removed from the patient, the balloon was cut to facilitate separation of the dilator from the gastroscope.The procedure was prolonged by approximately 5 to 10 minutes due to the need for device exchange and reinsertion of the gastroscope.The procedure was completed using the original device.There were no patient complications reported as a result of this event and the patient condition following procedure was reported to be fine.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.

Brand Name
CRE Fixed Wire
Common Device Name
dilator, esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50755610
Report Number3005099803-2026-03752
Device Sequence Number9460514
Product Code KNQ
UDI-Device Identifier08714729202011
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558380
Device Catalogue NumberM00558380
Device Lot Number0039016501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown